# SDR MASA200500536

- Difficulty date: July 10, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 5,573 hours, 4,049 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6115 MFR - EMERGENCY EXIT HANDLE COVER AT ROW 1 LEFT WILL NOT STAY ATTACHED TO DOOR.  MAINTENANCE REMOVED AND REPLACED THE VELCRO. OPS CK GOOD.
